RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. физ., анал., геом., 2003, том 10, номер 4, страницы 569–582 (Mi jmag268)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Strong asymptotic stability and constructing of stabilizing controls

Grigory M. Sklyarab, Alexander V. Rezounenkoa

a Department of Mechanics and Mathematics, V. N. Karazin Kharkov National University, 4 Svobody Sq., Kharkov, 61077, Ukraine
b Institute of Mathematics, Szczecin University, 15 Wielkopolska Str., Szczecin, 70451, Poland

Аннотация: We show the role which plays a recent theorem on the strong asymptotic stability in the analysis of the strong stabilizability problem in Hilbert spaces. We consider a control system with skew-adjoint operator and one-dimensional control. We examine in details the property for a linear feedback control to stabilize such a system. A robustness analysis of stabilizing controls is also given.

Полный текст: PDF файл (289 kB)
Полный текст: http:/.../abstract.php?uid=m10-0569e

Реферативные базы данных:
Тип публикации: Статья
MSC: Primary 93D15; Secondary 93D20, 93D09
Поступила в редакцию: 01.07.2002
Язык публикации: английский

Образец цитирования: Grigory M. Sklyar, Alexander V. Rezounenko, “Strong asymptotic stability and constructing of stabilizing controls”, Матем. физ., анал., геом., 10:4 (2003), 569–582

Цитирование в формате AMSBIB
\RBibitem{SklRez03}
\by Grigory~M.~Sklyar, Alexander V.~Rezounenko
\paper Strong asymptotic stability and constructing of stabilizing controls
\jour Матем. физ., анал., геом.
\yr 2003
\vol 10
\issue 4
\pages 569--582
\mathnet{http://mi.mathnet.ru/jmag268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2020827}
\zmath{https://zbmath.org/?q=an:1066.93047}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag268
  • http://mi.mathnet.ru/rus/jmag/v10/i4/p569

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Rabah R., Sklyar G.M., Rezounenko A.V., “On strong regular stabilizability for linear neutral type systems”, J Differential Equations, 245:3 (2008), 569–593  crossref  mathscinet  zmath  isi  elib  scopus
    2. Rabah R., Sklyar G.M., Rezounenko A.V., “On Pole Assignment and Stabilizability of Neutral Type Systems”, Topics in Time Delay Systems: Analysis, Algorithms and Control, Lecture Notes in Control and Information Sciences, 388, 2009, 85–93  crossref  mathscinet  adsnasa  isi  scopus
    3. Sklyar G.M. Polak P., “Maximal Asymptotics of Neutral Type Systems”, 2012 17th International Conference on Methods and Models in Automation and Robotics (Mmar), IEEE, 2012, 607–610  crossref  isi  scopus
    4. Sklyar G.M. Szkibiel G., “Controlling a Non-Homogeneous Timoshenko Beam with the Aid of the Torque”, Int. J. Appl. Math. Comput. Sci., 23:3 (2013), 587–598  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:100
    Полный текст:37
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019